Am I having a miscarriage?
I gave birth to my second child in July and after the 6 weeks, I had the Paragard inserted. My boyfriend started having intercourse again once my daughter was 2 months old (I was still sensitive and bleeding until then). We have been doing it pretty much every day since. Earlier this month I had a 10 period which isn't typical, but I didn't think much of it because I know IUDs can cause some abnormal cycles or bleeding. A few days ago I noticed spotting and began having bad cramps, lower back pain and headaches. I've been sensitive to sweet things to the point that even the smell was making me nauseated. Yesterday morning I started heavily bleeding with clots followed by nausea and I'm ten days early from my next expected period.
I feel silly asking, but is it possible that I could be having a miscarriage with the Paragard IUD? If not, then any ideas on what's going on?